how long does the anxiety and hot flashes last, not to mention insomnia, my dr put me on premarin and its giving me a head ache, and i cant sleep, anyone ever go thru this? what can i do to ease this awfull feelings
Until the hormones are regulated, you will have symptoms of menopause. If the premarin is not working or causing too much in the way of side effects, you'll need to let the doctor know. He/She may need to try a different HRT.
Hang in there hon, it will get better,
I had a total hysterectomy where I had my ovaries removed and i immediately went into what is known as surgical menopause. the doctor put me on premarin too and I hated taking the pills and it didn't help much on the hot flashes. I then switched to another HRT in the form of a transdermal patch. That seemed to work better for me. Talk with your doctor and see what they can do about trying out another HRT. I had the same symptoms you have, and the insomnia, hot flashes, and anxiety is the common symptoms of menopause. Good luck to you and i hope you feel better.
While they left my ovaries in, it took about a year or so to adjust. One note-I took premain for several years. I didn't get any headaches from it. Before that they gave me something else that gave me killer head aches-Talk to your doctor-as the headaches might be a side effect from the anesthesia-and you need to take meds for that- It was odd, but they started several months after the surgery. I have the order of this reversed, as I first had the headaches from the anesthesia, got over that- then I needed the premarin. Just go to your doctor- ask about your headaches and ask if it could be from surgery or your hormone suppliment.
I had a hysterectomy at the age of 22. I couldn't take hormones for a long time because I got phlebitis (blood clots in the legs), but am now on Vivelle Dot .05mg. It has helped tremendously. Makes my boobs sore, so doctor has me use one a week instead of 2 which are the normal directions. It does not have the progesterone in it altho'. I suggest you talk to your doctor about your symptoms. There is no reason you should have to suffer thru this. Just a thought...
If you're in menopause it can last any amount of time (I've heard stories from Different people and the years vary.)I was told by my mom she went through it and it subsided but it sometimes comes back(she takes no medication).Use the medication you got and get it changed if it doesn't help.Good Luck.M
- Premarin Information for Consumers
- Premarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Premarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2012 • 5 answers
Posted 27 Oct 2012 • 2 answers
Posted 25 Dec 2013 • 3 answers
Posted 28 Feb 2015 • 1 answer
Posted 26 May 2015 • 1 answer